# SDR SWAA2015101344835

- Difficulty date: September 17, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 77,304 hours, 54,368 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 702671
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY RT CARGO TRACK CRACKED, BETWEEN BS 410 - 500A+10.  R & R TRACK IAW SRM.
